High Liver Enzymes/High Creatine Kinase
Nov 4, 2004
I am on a regimen of viread/viramune/emtriva for over a year and I take Testim 50 mg a day for low testosterone. The testim raised my blood pressure so I take diovan and I also take lexapro for depression.
My recent labs showed two things that troubled me:
high creatine kinase (415) and elevated liver enzymes. Is there anything I can do to improve these numbers? What could they be suggestive of?
Response from Dr. Henry
If you had a recent IM injection or injury/exercise then the CK could be increased from that. Heart attacks can raise that so your doc needs to review your general health status. Elevated liver enzymes have a wide range of possible causes including fatty liver, excessive alcohol, other drug toxicities (including sometimes Viramune), and viral hepatitis. Your HIV specialist is often the best person to evaluate what is triggering those abnormalities. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Groin Pain After Oral Sex With No Protection Does It Mean I Have HIV
- Itchy Testicles After Masturbation Sign Of HIV AIDS
- Runny Nose After Oral Sex With No Protection Does It Mean I Have HIV
- Can A Cbc Indicate Any Sign Of Hiv?
- Hep C From Touching Dried Blood
- HIV Antibody Testing 3 Months Vs 6 Months
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.